Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Glass

Veteran Member
  • Posts

    159
  • Joined

  • Last visited

Everything posted by Glass

  1. Use zinc oxide. It has no side effects, as far as I know. I've been using it for 3 weeks now, and it's the only thing that's been helping my red marks and severe acne. It's effective and inexpensive. Try it for one or two nights, and you'll see a difference immediately. Oh it's the one for diaper rash. Desitin is the popular brand. Anyway just give it a try. It's doing wonders for me. Research on it too if you like. :-D
  2. Hello, everyone. I wish you could give me a good reply on this. Got my results today and showed it to my derm, who became really worried since my sgpt (liver) levels shot from 20s to 56. I've been taking the isotretinoin for a month already and had to stop for a week since I failed to have my tests done earlier. Anyway, I don't really know what caused this, except that I drank one bottle of beer two days before I took my test. My derm said it isn't really a significant thing. I asked if it is
  3. Hey there. Yes, I use this religiously. It DOES work. I found it when I was looking for a better topical than BP, which seems to do nothing about my cysts but make them deeply purple. After one use, usually, the cyst becomes tender and is easily gone. But don't use it everyday. The liquid (alcohol, I think) can make the skin too soft, like when you stay in water too long. I don't use it too much now since I'm on isotretinoin (or accutane).
  4. Hi. I just have to ask, does anyone have an allergy to zinc here? Is it possible to be allergic to a zinc supplement? Because lately I've been waking up with swollen lips. Then, it goes down once I take an antihistamine. I noted that the swollen lips happened when I started drinking zinc pills at night. I'm also on isotretinoin, so I'm not sure what the cause is. Although I'm leaning more on the zinc.
  5. That's really great. Good for you! I'm also on accutane, on my 2nd week. I hate the IB, I look the worst ever. But I'm hoping it will clear up soon.
  6. AHA works well. ) Use the kind you can apply every day or every other day. It can eliminate light scarring.
  7. Same boat here. I started July, and am also 20yrs old. I'm on my 6th day and I look horrible. Yes, I have patches of red where there were big nodules before. To counteract the redness I use Mario Badescu Healing Cream. I wish it gets better for us from here on.
  8. This morning my dad said my lips looked swollen. I didn't believe him since it didn't feel any different, but it did look a bit swollen when I looked in the mirror. I just took accutane then. Has anybody else experienced this? I read somewhere in the net that I should get emergency medical help if I see facial swelling while on accutane.
  9. What about the ones that pop on their own? Do they also scar? :confused:
  10. It's my 4th day on accutane and I look the most horrible I've been in my entire life. The pimples I've had before it have started forming whiteheads now, and they hurt. Have 3 new cysts on my forehead, which also hurt and look hellish. And I have to go to school looking like this. I know it's been asked before, but how long after the initial breakout starts drying up? Oh and my skin isn't even dry actually. Just the lips. Is that normal? I take 30mg a day, and I'm around 60kg.
  11. It depends on the pimple. My derm says when it feels hard, like a soft pebble or something, the medicine from the injection usually finds it hard to penetrate the skin. That maybe the reason. That happens to me too. You might have to get another injection.
  12. Same here! When I started college I broke out in cystic acne. And it was so distressing then since I had great skin in high school. Only person in my family with acne. Bad acne.
  13. I understand the fear. It hurts more when a friend comments on your skin, in effect reminding you your skin was "normal" before. But trust me, the impression you'll leave is not "his/her skin looks bad," but "what did I do for him to avoid me?" And then your friend will think you don't like hanging out with him anymore then the friendship disappears. Speaking from experience.
  14. Hello, fluffy. Welcome to the org. I suffer from cystic acne too. For 4 years now. It has gotten better then bad then better then worst. I know how it feels, physically and emotionally. But don't let it hold you back. It's difficult, but you just have to get on with life. I started suffering this in college, and luckily I found people who don't mind it. Surround yourself with people who are intelligent enough not to judge you based on your appearance. Also, watch what you eat. I heard someone
  15. Thanks guys. Didn't think someone will reply to this post. @Camcorder: I don't know, it's just me, I guess. Maybe I'm expecting myself to be that strong so I feel guilty when I let some weakness show. @heyhellohi: Thank you so much for the encouragement. I've been adjusting to my skin for years. And it seems to be getting worse. I do try harder, and as much as possible I make difficult choices. I was supposed to rest for a year first, after I earned my undergrad degree, just so I can heal my
  16. When I woke up this morning, I thought to myself, "I'm getting tired." I'm getting tired of waking up, going to the bathroom mirror, then seeing my face with white acne cream, looking for the tiny crusts of blood that were cysts that popped the other day, waiting for them to heal. But what shocked me was that I seemed to have become inured to these things. As though I expect them everyday, not a clear face, not good skin. I expect nothing good anymore. And I realized I've changed that way, a
  17. It depends. When the cyst is on the jawline, I find it painful. But on other areas not really.
  18. I'm sorry to hear that. I searched for green cream and saw Vitamin A is it's main component. Vitamin A makes you more sensitive to the sun. So does AHA. Combine the two, and well, you get extra extra sensitive. I think Were you using sunblock? If you didn't then you should have. In any case, I suggest you don't use any harsh chemical for a few days or a week until the skin heals. Drink water. Maybe use healing cream by Mario Badescu. Zinc Oxide may help heal it too.
  19. Thank you for the reply. The derm will be giving me 30mg a day. Will that be considered a low dosage? Depends on your body weight. If you're, say 45kg-60kg, you're on a pretty "standard" dose relative your body weight. If more, you're on what the derms seem to consider a somewhat "lower" dose. (Lower than 0.5mg/kg/day is what they seem to consider lower dose.) Seem to. On the internet. lol. I'm not the doctor, so you'd better ask them too. I just read as much as I could (and continue t
  20. Thank you for the reply, guys! Yes, I've spoken with my derm about it before, and he said the usual (dry skin, dry lips, use sunblock, don't pick). Still researching about the drug though. And I took the blood test yesterday. Camcorder, it's not scary at all. I barely felt the needle and they were taking 3 small tubes of my blood. Lol. I'll be getting the results in two days. Anyway, I also had a consult with an allergologist who said I have allergic rhinitis, moderate to severe (like my acn
  21. Thank you for the reply. The derm will be giving me 30mg a day. Will that be considered a low dosage?
  22. Take it, it works for 80% of people and the serious side affects you're talking about that stay afterwards are extremely rare. Just be prepared to put up with dry skin, dry lips and dry eyes, it's a powerful drug. Okay. Thank you. I'll be taking the blood tests tomorrow. I figured I'd just stop taking it once I experience pain. Besides the derm will be there to monitor me.
  23. Hi everyone. I have a question. My derm suggested I take accutane. But I'm not so sure yet if I would. Well, I've tried doxycycline before, and it gave me nasty side effects like muscle and joint pain. I woke up one morning and couldn't move my left leg because it's too painful. I told the derm and he said it's not supposed to do that, it might not be from the doxy. Question is, does anyone think I should try accutane? I heard some have experienced from it the things I've just described. Is t
  24. As with Polska, you've written the story of my life as well. Only I started having it freshman year of college. SO frustrating. Like you, everyone knows me as someone with clear complexion, having few break outs now and then but nothing serious. Then (lucky me!) it went from mild to moderate, then moderate to severe. Great. Been dealing with it for 4 years now. Anyway, I suggest you stop the BP. It does make red marks worse. I use Mario Badescu's Buffering Lotion. Don't pick on it, hard as that
  25. We had the same thing in our speech class. Luckily the entire class is not required to watch it. HDTV, that's scary. But don't stress too much. Just be confident. People most likely will focus on what you're saying if you deliver it well.
×